EconPapers    
Economics at your fingertips  
 

Mathematical modeling of world grain trade restrictions

C.S. Kim, Mathew Shane, A. Webb and J.R. Jones

No 312282, Technical Bulletins from United States Department of Agriculture, Economic Research Service

Keywords: International Relations/Trade; Research Methods/Statistical Methods (search for similar items in EconPapers)
Pages: 16
Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/312282/files/download.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:uerstb:312282

DOI: 10.22004/ag.econ.312282

Access Statistics for this paper

More papers in Technical Bulletins from United States Department of Agriculture, Economic Research Service Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-04-03
Handle: RePEc:ags:uerstb:312282